# SDR SWIA20251212008

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,426 hours, 43,155 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Warning Message
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ROUGHLY 2000 FT AFTER TAKEOFF. STAB TRIM & MACH TRIM CAUTION APPEARED. REENGAGED BRIEFLY & BEGAN HAVING STAB TRIM RUNAWAY. DISCONNECTED TRIM & USING MEMORY ITEMS. SHORTLY AFTER, AILERON TRIM KICKED OFF & GOT AILERON LWD & RWD. ACFT BECAME EXTREMELY DIFFICULT TO CONTROL. RETURNED TO FIELD FOR EMERGENCY LANDING. EXTENDED FLAPS 8 & FLAPS 20 AT 220 KIAS. NO HARD LANDING & LANDED UNDER MLW. BRAKE TEMPS REACHED 9 WHILE RETURNING TO GATE.  (FLIGHT 5344)  TRANSFERRED TO CAMP ITEM 31328599. IAW CP 31333413 FOR PERFORMED FOR STAB TRIM CAUTION, IAW CP 31333417 FOR PERFOMRED FOR SUSPECTED STAB TRIM RUNAWAY, IAW CP 31334476 FOR PERFORMED FOR AILERON LWD & RWD & DIFFICULTY IN CONTROL,  IAW CP 31333379 WORK PERFOMRED FOR FLAPS EXTENDED AT 220 KIAS,  IAW CP 31333378 FOR PERFOMED FOR BRAKE TEMPS REACHING 9. OPS CHK OF HORIZONTAL STAB TRIM SYS IAW AMM 27-40-00-710-802. OPS CHKD GOOD.
